American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Paul Norbury. String and dilaton equations for counting lattice points in the moduli space of curves. Trans. Amer. Math. Soc. 365 (2013) 1687-1709.
Abstract, references, and article information   
View Article: PDF

[2] Lixin Liu and Athanase Papadopoulos. Some metrics on Teichmüller spaces of surfaces of infinite type. Trans. Amer. Math. Soc. 363 (2011) 4109-4134. MR 2792982.
Abstract, references, and article information   
View Article: PDF

[3] Frederick P. Gardiner. Infinitesimal bending and twisting in one-dimensional dynamics . Trans. Amer. Math. Soc. 347 (1995) 915-937. MR 1290717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Howard Masur. Hausdorff dimension of divergent Teichm\"uller geodesics . Trans. Amer. Math. Soc. 324 (1991) 235-254. MR 984857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Shiba. The moduli of compact continuations of an open Riemann surface of genus one . Trans. Amer. Math. Soc. 301 (1987) 299-311. MR 879575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. A. Broughton. The homology and higher representations of the automorphism group of a Riemann surface . Trans. Amer. Math. Soc. 300 (1987) 153-158. MR 871669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Makoto Masumoto. A characterization of the kernel of the Poincar\'e series operator . Trans. Amer. Math. Soc. 300 (1987) 695-704. MR 876473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David R. DeBaun. $L\sp{2}$-cohomology of noncompact surfaces . Trans. Amer. Math. Soc. 284 (1984) 543-565. MR 743732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Shu Yin Hwang Ma. Periods of iterated integrals of holomorphic forms on a compact Riemann surface . Trans. Amer. Math. Soc. 264 (1981) 295-300. MR 603764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Saburou Saitoh. The Dirichlet norm and the norm of Szeg\H o type . Trans. Amer. Math. Soc. 254 (1979) 355-364. MR 539923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia